# SDR COMA0260359

- Difficulty date: June 6, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 18,038 hours, 17,728 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Shield
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 6000 A/P LWD CAUTION MESSAGE. AILERON CONTROL FORCE VERY STIFF.ADJUSTED THE WHEEL BIN SPLASH GUARDS - NO OTHER DEFECTS NOTED.
